# SDR SWAA2021100121947

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 621CB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621CB CRACKED.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 57-41-01-1A-1 PARA 4A(5).   FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-05-2R-6 PARA 4E.
